| Model Number |
6010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient had a scalp infection.Patient underwent surgical intervention wherein the entire system was explanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
A patient had a scalp infection was reported to abbott.The patient underwent surgical intervention wherein the entire system was explanted to address the issue.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.